# SDR UPS05244146

- Difficulty date: March 10, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 51,199 hours, 40,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FLOOR SUPPORT CRACKED AT BS 1070 LBL 14.  REPLACED FLOOR SUPPORT FROM 1100 - 1060 IAW SRM 53-10-5 FIG 4.
